RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vindas, Jasson

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:20
Abstract pages:205
Full texts:3
References:18
Professor
PhD
E-mail:

http://www.mathnet.ru/eng/person133742
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/795097

Publications in Math-Net.Ru
2019
1. S. Pilipović, J. Vindas, “Tauberian class estimates for vector-valued distributions”, Mat. Sb., 210:2 (2019),  115–142  mathnet  elib; Sb. Math., 210:2 (2019), 272–296  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020